# SDR MASA2014020130900

- Difficulty date: February 1, 2014
- Submitted: February 2, 2014
- Operation: Air carrier
- Aircraft: N75995
- Make and model: Cndair CL6002B19
- Aircraft serial: 7361
- Aircraft time: 24,576 hours, 30,559 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUR EXIT EMERGENCY LIGHTS INOPERATIVE.
